Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.10
pages 1-15

Conditions of Technical Stability of Autonomous Control Systems with Variable Structure

Konstantin S. Matviychuk
Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine


The conditions of technical stability relative to a given measure for autonomous systems with variable structure, which are aimed to control neutral plants, are investigated. The control law has the meaning of all n — 1 derivatives with respect to a control as soon as n is the highest degree of a differential equation of motion. The consideration is focused on the case when n — 1 roots of a characteristic equation, which corresponds to initial linear equation, have negative real parts, and one root takes a zero value. The class of autonomous control systems of the third order with a variable structure has been analyzed by applying the obtained general criteria of technical stability.

Articles with similar content:

Synthesis of Impulse Controls under Phase Constraints
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Alexander B. Kurzhanski
Electron-Hole Processes in an Antibarrier m — n Contact
Telecommunications and Radio Engineering, Vol.55, 2001, issue 12
N. A. Shekhovtsov, A. N. Shekhovtsov
Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Computational Method for Determination of Inertia Moments of Revolution Bodies with Respect to Geometrical Axes
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
I. F. Radchenko, Gennadiy M. Bakan